CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
Regularity theorems and energy identities for Dirac-harmonic maps 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2005, 卷号: 251, 期号: 1, 页码: 61-84
Authors:  Chen, Q;  Jost, J;  Li, JY;  Wang, GF
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Construction of main sequence of gene based on "method of factor reconstruction analysis" 期刊论文
KYBERNETES, 2004, 卷号: 33, 期号: 5-6, 页码: 1020-1025
Authors:  Zhang, ZH;  Wang, PT;  Liu, HQ;  Shu, GF
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
cybernetics  numerical analysis  genetics  
On a conjecture of Wolansky 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2002, 卷号: 48, 期号: 7, 页码: 927-937
Authors:  Wang, GF;  Wei, JC
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
exponential nonlinearity  free energy functional  total curvature  conical singularity  
机动再入飞行器自适应飞行控制系统设计 期刊论文
宇航学报, 2002, 卷号: 023, 期号: 001, 页码: 40
Authors:  陈翰馥;  严卫钢;  李高风;  王小虎
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
A characterization of minimal Legendrian submanifolds in S2n+1 期刊论文
COMPOSITIO MATHEMATICA, 2001, 卷号: 129, 期号: 1, 页码: 87-93
Authors:  Le, HV;  Wang, GF
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
minimal Legendrian submanifolds  special Lagrangian cones  
Blow-up in a chemotaxis model without symmetry assumptions 期刊论文
EUROPEAN JOURNAL OF APPLIED MATHEMATICS, 2001, 卷号: 12, 页码: 159-177
Authors:  Horstmann, D;  Wang, GF
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Self duality equations for Ginzburg-Landau and Seiberg-Witten type functionals with 6(th) order potentials 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2001, 卷号: 217, 期号: 2, 页码: 383-407
Authors:  Ding, WY;  Jost, J;  Li, JY;  Peng, XW;  Wang, GF
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
S-1-invariant harmonic maps from S-3 to S-2 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2000, 卷号: 32, 页码: 729-735
Authors:  Wang, GF
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Extremal hermitian metrics on Riemann surfaces with singularities 期刊论文
DUKE MATHEMATICAL JOURNAL, 2000, 卷号: 104, 期号: 2, 页码: 181-210
Authors:  Wang, GF;  Zhu, XH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
期货市场套期保值的等待价值 期刊论文
系统工程理论与实践, 2000, 卷号: 020, 期号: 011, 页码: 16
Authors:  吴国富;  王瑞华;  杨春鹏
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10